The linear wave equation on N-dimensional spatial domains

Heiko J. Zwart, Mikael Kurula

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    31 Downloads (Pure)

    Abstract

    We study the wave equation on a bounded Lipschitz set, characterizing all homogeneous boundary conditions for which this partial differential equation generates a contraction semigroup in the energy space L2(Omega) . The proof uses boundary triplet techniques.
    Original languageUndefined
    Title of host publicationProceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems (MTNS 2014)
    Place of PublicationGroningen
    PublisherUniversity of Groningen
    Pages1157-1160
    Number of pages4
    ISBN (Print)978-90-367-6321-9
    Publication statusPublished - 7 Jul 2014
    Event21st International Symposium on Mathematical Theory of Networks and Systems, MTNS 2014 - Groningen, Netherlands
    Duration: 7 Jul 201411 Jul 2014
    Conference number: 21

    Publication series

    Name
    PublisherUniversity of Groningen
    ISSN (Print)2311-8903

    Conference

    Conference21st International Symposium on Mathematical Theory of Networks and Systems, MTNS 2014
    Abbreviated titleMTNS
    CountryNetherlands
    CityGroningen
    Period7/07/1411/07/14

    Keywords

    • MSC-93C20
    • MSC-35L05
    • EWI-25780
    • MSC-5F15
    • METIS-309919
    • Port-Hamiltonian system
    • IR-94614
    • Boundary triplet
    • contraction semi-group

    Cite this

    Zwart, H. J., & Kurula, M. (2014). The linear wave equation on N-dimensional spatial domains. In Proceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems (MTNS 2014) (pp. 1157-1160). Groningen: University of Groningen.